Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Farroni - G. Scilla - F. Solombrino

On some non-local approximation of nonisotropic Griffith-type functionals

created by scilla on 21 Apr 2021
modified on 16 Sep 2021

[BibTeX]

Published Paper

Inserted: 21 apr 2021
Last Updated: 16 sep 2021

Journal: Math. Eng.
Volume: 4
Number: 4
Pages: 1-22
Year: 2022
Doi: 10.3934/mine.2022031

ArXiv: 2104.10498 PDF

Abstract:

The approximation in the sense of $\Gamma$-convergence of nonisotropic Griffith-type functionals, with $p$-growth $(p>1)$ in the symmetrized gradient, by means of a suitable sequence of non-local convolution type functionals defined on Sobolev spaces, is analysed.

Keywords: Brittle fracture, $\Gamma$-convergence, non-local approximations, Griffith functional,


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1